| Model Number |
354213 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 2: it was reported that due to a puddle leakage of lactated ringer was discovered.Nurse watched and noticed that the solution leaking was coming from the port.It only leaked when pca tubing was connected/engaged in the port.No injury reported.
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was provided for evaluation.The sample was visually and functionally leak tested and a leak was observed on the horizon cassette in the window weld.As a result of this issue, b.Braun has initiated a voluntary medical device correction for multiple batches of the outlook® pump sets including the batch identified from this complaint.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.